# SDR FDEA201602140538

- Difficulty date: February 14, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 73,679 hours, 17,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EIGHT INCH CRACK LOCATED LOWER SURFACE OF RT WING, 8 - 10 FEET OTBD OF REFUELING PANEL, JUST BEHIND LE OF WING, APPROX WING STATION 774.  PERFORMED HFEC INSPECTION IAW NDT SPM 06-10-01, CONFIRMED 8 INCH CRACK.  IAW AMM 27-80-30-4 PULLED & COLLARD CB'S PLACED INOPERATIVE TAG ON SLAT CONTROL HANDLE.  TRIMMED OUT DAMAGE IAW SRM 57-40-01.  PERFORMED HFEC INSPECTION IAW NDT SPM 06-10-01, NO DEFECTS NOTED.  CUT OUT CRACK IN RT WING LAND PANEL.  COMPLIED WITH HFEC IAW NTM 20-30-00, NO DEFECTS NOTED.
